Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Lamisil Oral.

Overall User Ratings

172 Total User Reviews

User Reviews

«Previous 101-105 of 116 Next»
Condition: Fungal Infection of Toenails
6/24/2008 11:08:07 PM

Reviewer: skippy26, 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 5

Comment:
I am a 26 Y.o. girl who has had nasty toenails for 3 years...I am now in my 3rd month and they are almost completely grown out and look great! I have however had pretty bad diarrhea while taking it....but it has all been worth it!!!!

Condition: Fungal Infection of Toenails
5/18/2008 5:16:27 PM

Reviewer: sandram400@yahoo.com, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
SueB016 - how long ago did you stop the lamisil that you still have the rash? I stopped 3 days ago and still have the rash. I sent a Medreport to the FDA. This med is scary and dangerous after all I've found people's posting and serious side effects. They do not even sell this drug in Europe due to dangers.

Condition: Fungal Infection of Toenails
5/18/2008 3:30:19 PM

Reviewer: besusan016, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I took this medication for a couple of weeks and developed a very itchy rash all over my torso, arms & legs. I stopped taking the meds and I continue to have the rash. This medicine's benefits do not outweigh the side effects. Be cautious when choosing this medicine over alternative treatments.

Condition: Fungal Infection of Toenails
5/16/2008 11:18:33 PM

Reviewer: sandram400@yahoo.com, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I've been on this medication for 2 weeks and woke up two days ago with a really bad rash on my feet, legs and trunk. After reading here, I think the rash is from the lamisil. At first I thought it was a reaction to food while eating out. Does anyone know how long it will take for the rash to go away? Also have had a stinging sensation on my tongue.

Condition: Fungal Infection of Toenails
5/12/2008 9:26:39 PM

Reviewer: 25-34 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
My husband has been taking this drug for 8 weeks and he has been feeling horrible the entire time! Dizzy, nausea, headache and now his eyes are starting to bother him. Definately not a good drug to take.

«Previous 101-105 of 116 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.